# SDR MASA200501036

- Difficulty date: December 15, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N652ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7036
- Aircraft time: 22,455 hours, 18,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7173 PWM - CEILING EMERGENCY LIGHTS INOP.  CONTRACT MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE LIGHTS.  OPS CHECKED GOOD.
